# SDR LR7A03025

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK INSPECTION PER JOB CARD HC5315 FOUND RT FS 858 SUPPORT PLATE CRACKED AT RBL 65, WL 180.  PLATE REPLACED IAW SRM SMP 583 51-60 AND 51-70.  NR 2160.
